# SDR Q2SA201902286073

- Difficulty date: November 13, 2018
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N362GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26308
- Aircraft time: 46,841 hours, 47,469 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 6546434
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB AFT FLAP DENTED 10.0" IN FROM EXHAUST GATE 1.5" FROM TE.
